mental-health-icon

Not getting proper sleep

I am taking ZAS3 and aprizol 15 from last 4 months still not getting proper sleep and always in tenstion about my husband. i do fear of crowd and being alone. not able to do any work at home. recently feeling as if i staarted forgetting small things. my daughter school is 900m from home but fear to drop her school.
views-icons 43 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anjendra R Targe
Psychiatrist 7 yrs exp Pune

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello, I cannot comment on your clinical situation from the medication and the symptoms you have mentioned without seeing you in person. I recommend you to re consult your prescribing psyhciatrist and report these symptoms you are experiencing. Changes in doses or switching of medication can be easily done. Also, if it is an anxiety disorder that you have, you need regular therapy sessions. Consult with a Psychiatrist at the earliest. Good Luck !
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Vidhi Shah Prabhu
Clinical Psychologist 8 yrs exp Ahmedabad
Hi, I know scary this must seem to you considering you have never felt like this before. You are obviously going through generalized anxiety and your anti-anxiety drugs can help you get some relief if administered properly. Please get a follow up from your psychiatrist informing him that there is no change in your condition inspite of these drugs. In such a case generally, the doctor would change the drug or the dosage. In your case I think other drugs would work better for you. Also, please take counseling sessions if there are ant available in your town. As a home remedy, you can write a dairy where you can vent out all your negative thoughts. You should also practice deep breathing whenever you start feeling restless again so that it can calm you down and let you think better. I hope this helps you for the time being.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO